# SDR DALA14016356312

- Difficulty date: March 10, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 64,054 hours, 7,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FWD CHANNEL ON BS 1120 ON THE RT SIDE OF AIRPLANE.   CHANNEL REPAIRED IAW SRM 53-40-30, REPAIR 2.  HFEC INSPECTED THE CHANNEL CUT OUT EDGE AND FASTENER HOLES,  FOUND NO CRACK IAW NDTM PART 6, 51-00-00 FIG 16 AND FIG 23,  REPAIR ANGLES FABRICATED AND NEW CHANNEL FABRICATED,  INSTALLED IAW SRM 53-40-30,  REPAIR 2 & SRM 51-40-02.
